# SDR DL72S953990

- Difficulty date: October 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N498DA
- Make and model: Boeing 727232
- Aircraft serial: 21142
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Rt Wheel Well
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING F-1 LETTER CHECK, .25 INCH CRACK IN RADIUS FROM UNDER BLOCK STA 910 RT MLG UPLOCK H-BRACKET FWD      SUPPORT ANGLE.  REPAIRED PER M/M 53-11-0 PG 834 AND 835.
